# SDR DALA2021080404405

- Difficulty date: August 4, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 58,029 hours, 26,873 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Seat 32def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3271 DURING TEST PSU O2 PANEL AT SEAT 32DEF FAILED TO DROP. CORRECTIVE ACTION: REPACKED MASKS. OK FOR SERVICE. (7857392)
